cidp and digestive issues
July 8, 2018 at 6:25 pm
Hi everyone. Almost 18 months since my diagnosis. Get Ivig (Gamunex) infusions once every three weeks. While every week seems to be different I do pretty well or I have at least gotten used to the issues, for me, mainly the sometimes bad inflammation in upper thighs. I recently have noticed that while I have gained a small pouch 🙂 my upper stomach seems to be tight or bloated after meals. Digestion is not a major problem but just find the new stomach issue odd and wonder if anyone else has experienced this issue. I know the stomach has lots of nerves and wonder if this could be related to the cidp. I still take lyrica 3 times a day, but have never had any side affects from it and it keeps my nerve activity at bay. I am 62. Any thoughts?
July 10, 2018 at 1:25 pm
I am 66 now and have suffered from digestive issue since childhood. My digestive issues have gotten much better over the years once I studied what bothered and what helped my system. For me I need lots of fiber in my diet and never overeat, eat smaller meals and snack inbetween, eat yogurt, never drink milk [used to be lactose intolerent but may not be now but haven’t drank any milk in more than 20 years]. I was not diagnosised with CIDP until last year and get Gamunex two days every 3 weeks. I will soon be trying to go 4 weeks between treatments. The only side effect I really got was extreme fatigue for 3 to 4 days after 2nd day treatment. A few months ago i reduced my dosage by 25% and have maintained my initial symptom improvements. Since the reduction in dosage I am not as fatigued and can survive going to work after the infusions. I could not go to work on the previous dosage. My diagnosis is complicated by the fact that my nurolosist won’t rule out having also early Parkenson’s.
You must be logged in to reply to this topic.